Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

A stochastic Evans-Aronsson problem


Authors: Diogo Gomes and Héctor Sánchez Morgado
Journal: Trans. Amer. Math. Soc. 366 (2014), 903-929
MSC (2010): Primary 49L99
Published electronically: August 8, 2013
MathSciNet review: 3130321
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper the stochastic version of the Evans-Aronsson problem is studied. Both for the mechanical case and two dimensional problems we prove the existence of smooth solutions. We establish that the corresponding effective Lagrangian and Hamiltonian are smooth. We study the limiting behavior and the convergence of the effective Lagrangian and Hamiltonian, Mather measures and minimizers. We end the paper with applications to stationary mean-field games.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 49L99

Retrieve articles in all journals with MSC (2010): 49L99


Additional Information

Diogo Gomes
Affiliation: Departamento de Matemática, Instituto Superior Técnico, Av. Rovisco Pais, Lisboa, Portugal
Email: dgomes@math.ist.utl.pt

Héctor Sánchez Morgado
Affiliation: Instituto de Matemáticas, Universidad Nacional Autónoma de México, México DF 04510, México
Email: hector@matem.unam.mx

DOI: http://dx.doi.org/10.1090/S0002-9947-2013-05936-3
PII: S 0002-9947(2013)05936-3
Received by editor(s): November 9, 2011
Received by editor(s) in revised form: June 1, 2012
Published electronically: August 8, 2013
Additional Notes: The first author was partially supported by CAMGSD-LARSys through FCT Program POCTI-FEDER and by grants PTDC/MAT/114397/2009, UTAustin/MAT/0057/2008, and UTA-CMU/MAT/0007/2009
The second author is grateful to the Instituto Superior Técnico for its hospitality
Article copyright: © Copyright 2013 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.